Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Francopld

Veteran Member
  • Total Reviews

    1
  • Content Count

    188
  • Joined

  • Last visited

  • Days Won

    2

Francopld last won the day on December 2 2016

Francopld had the most liked content!

Community Reputation

34 Good

5 Followers

About Francopld

  • Rank
    Cool Argentinian Dude
  • Birthday 06/21/1996

Profile Information

  • Gender
    Male
  • Location
    Argentina
  • Interests
    Film maker, Video Edition

Recent Profile Visitors

4028 profile views
  1. So can the dryness effects be treated/band aided with a really good hyaluronic acid supplement (or any arthritis supplement) ? I remember a guy here trying a supplement callad "baxyl",that is like a liquid form of hyaluronic acid or something like that, and having succes with it,or at least some relief. Did anyone else tried this ? Or recommend a supplement,at the very least? (link to the supplement https://cogentsolutionsgroup.com/products/baxyl)
  2. Hello users. I've took Accutane approximately 8 months ago, a full dose of it. I do not regret it because it literally gave life to me again. I was falling into a severe depression due to my acne, i didn't even do nothing for my 18's, just stayed at home crying. Also i knew that Accutane is kinda of a "poison" and really messes with your body. I had a normal course, with the normal expected side effects. Unfortunately, minor - sometimes moderate when bending, laying on bed, lifting heavy- l
  3. I'm extremely sorry to say this, but as a old sufferer of a severe case of closed comedones, in order to them to disappear, most of the time they transform into a infected pimple or simply come into surface and fall off, like a black head. You could have them extracted by a professional (a good one), and that should help a lot. But also use a topical like Retin A, from what i've read it helps a lot with closed and open comedones, in order to keep them back of appearing again. If you want to
  4. 6 months course, acne free.

    Extremely harsh drug, experienced side effects during the whole course ( hair loss body wide, back pain, jaw lock, bloody nose, eyes dryness) but the outcome was excellent. Works phenomenal with Comedonal acne (had +200 closed comedones on my face, i'm not counting the ones on my back/chest) and obviously also with inflammatory acne. Unfortunately after 5 months of finishing the course i'm still experiencing back pain (not serious at all, but scary) and dry lips.
  5. So you have a mixture of pityrosporum folliculitis and closed/open comedones (clogged pores) I suffered big time with clogged pores (+200 on my face). Unfortunately it went completely out of control because they started to "transform" into infected pimples. It was like a chain reaction in order to the clogged pores to disappear. But, stressing out about it caused more acne,oiliness and more clogged pores, a never ending circle, so Accutane was my only wait out (that worked). I'm not saying "TAK
  6. I would absolutely evade mixing alcohol with Accutane. Maybe two or three drinks, but definitely not heavy drinking. Stopping Accutane for 1 week will not make any difference. It's not that you are going to die or something, the most probable thing is that nothing serious will happen to you but i remember reading a thread in this forum from a guy that drank heavily during his accutane course and was dealing with serious side effects post accutane, So why taking the risk, right ? I drank on A
  7. Well that's awkward. Is kinda normal to loose more hair than normal during Accutane due to the excessive dryness weakening the hair follicles (no oil = no nutrients), causing the hair to fall/break more easily. At least that is what happened to me and thankfully came back to normal after finishing. Maybe you are a god ? lol.
  8. Your dose is high. So suffering worse side effects is common. I took Accutane for 6 months and experienced during all those months hair loss and thinning body wide. After 4 months my overall hair status came back to normal. Through the course i did nothing to help my hair, because from what I've read almost nothing will help your hair while you are on Accutane. If i were you, just keep taking the tane ! Good luck !
  9. Accutane can stay on your body up to a year. Corticoids also stay on your body for a year approximately, so imagine that Accutane (that is stronger and nobody know how exactly acts) and its side effects can take a bit more than the usual time to go away.Just don't panic
  10. That's definitely cystic acne, but not severe for what i can see. You only tried antibiotics (btw: exactly, what antibiotics ?) + clyndacin plus ?
  11. A month or so for the side effects to subside. Three to six months to Accutane be out of your system.
  12. Accutane course ended on 26 of November. %100 Clear. No acne on my face nor on my body (back,chest or shoulders). May have a couple of closed comedones / blackhead there and there. Minor scarring and hiperpigmentation. Side effects are still present after 1 week and 6 days of quitting the 'tane. But dryness on the lips is a bit less severe. So far, the best decision of the year. Confidence is back, i feel good, happy and relaxed. I would recommend Accutane to anyone that
  13. Did you get a laser treatment? Does it increase your chances of having cancer? Can it aggrevate my Klippel Trenaunay Syndrome conditions? Does picking these bumps make them permanent scars or are they permanent bumps by themselves? Sorry for this many questions, I never get to talk to people to have the same condition as I do haha. I'm actually ending Accutane so i have to wait 6 months before realizing any laser procedure . But yes,i will do it. No,it doesn't increase the chanc
  14. I have those under my eyes. On the inferior eye lid. They don't have anything inside (already tried to pick at them),they are just bumps. I have them since forever. The only solution is to burn them with a laser. It's a quickly procedure and non painful. Anyways my derm told me you can ask for anesthesia, but i hate the fact of having a needle close to my eye. And also it is not expensive at all. Don't be afraid of the laser removal when talking about these little dudes. It's %100 safe. So
  15. That is not scarring. That is enlarged pores.
×